# SDR UALA2013051603394

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 62,221 hours, 36,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUT OUT CRACKED AT LOWER AFT CORNER NEAR BS 328.   FABRICATED AND INSTALLED EXTERNAL FUSELAGE DOUBLER-TRIPLER REPAIR IAW SRM 53-10-01.
